# SDR IPXA2022062983635

- Difficulty date: June 14, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 347040SS
- Condition: Cracked
- Location: 413bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CPANEL 413L HAS 2 EA CRACKSFABRICATED REPAIR DOUBLER PER SRM 54-52-51
